MAUDE Adverse Event Report: EXACTECH, INC. INSET PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. INSET PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-05-29
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 02-012-45-4050 logic fit tibial tray sz 4f/5t 4118234; 02-010-03-0240 logic femoral component cr cemented left sz 4 4066829.H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that this patient's left knee was revised 9 years 3 months post initial operation.The patient returned to surgeon office with complaints of stiffness, pain, and dissatisfaction with their total knee replacement.The patient has a recalled polyethylene implant.The patient was scheduled for a revision tka possible polyethylene swap.The patient underwent a tibial polyethylene implant swap and a patella implant swap.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The revision reported was likely the result of tibial insert and patellar prosthesis wear.The observed wear that was observed was most likely due to high contact stress from the femoral component during knee flexion, third body wear, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
INSET PATELLA 29MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21364735
Report Number1038671-2025-00855
Device Sequence Number8482093
Product Code JWH
UDI-Device Identifier10885862039859
UDI-Public10885862039859
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2020
Device Catalogue Number200-05-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date07/25/2025
Date Device Manufactured03/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight252 KG